Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 2, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Feb 21, 2022, 9:24 PM CST for Atoka County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2022, 9:24 PM CST (03:24 UTC)
- Expired
- Feb 21, 2022, 10:01 PM CST
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Atoka County, OK
The radar
The Western Arkansas radar (KSRX), 161 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Feb 21, 7:22 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2214 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
347
WFUS54 KOUN 220324
TOROUN
OKC005-220415-
/O.NEW.KOUN.TO.W.0002.220222T0324Z-220222T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
924 PM CST Mon Feb 21 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Atoka County in southeastern Oklahoma...
* Until 1015 PM CST.
* At 924 PM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Stringtown, moving northeast at 35
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Stringtown, Daisy, Redden, northern McGee Creek Lake and southern
Atoka Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3451 9578 3442 9578 3435 9600 3444 9609
3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 0324Z 231DEG 29KT 3443 9599
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
112 follow-up statements
927
WWUS54 KOUN 220337
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
937 PM CST Mon Feb 21 2022
OKC005-220415-
/O.CON.KOUN.TO.W.0002.000000T0000Z-220222T0415Z/
Atoka OK-
937 PM CST Mon Feb 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
NORTHEASTERN ATOKA COUNTY...
At 937 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Daisy, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Daisy, Redden and northeastern McGee Creek Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3451 9578 3442 9578 3440 9590 3451 9599
3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 0337Z 231DEG 28KT 3449 9589
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
11265
WWUS54 KOUN 220401
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1001 PM CST Mon Feb 21 2022
OKC005-220410-
/O.CAN.KOUN.TO.W.0002.000000T0000Z-220222T0415Z/
Atoka OK-
1001 PM CST Mon Feb 21 2022
...THE TORNADO WARNING FOR NORTHEASTERN ATOKA COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3451 9578 3442 9578 3440 9590 3451 9599
3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 0400Z 231DEG 29KT 3461 9571
$$
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 21, 5:29 PM CST, 3 hours 55 minutes earlier.
Area forecast discussion, Feb 21, 5:29 PM CST, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Norman OK
529 PM CST Mon Feb 21 2022
...New AVIATION...
.SHORT TERM...
(This afternoon through Tuesday)
Issued at 1157 AM CST Mon Feb 21 2022
The very warm and windy weather today will create critical fire
weather conditions across western Oklahoma and adjacent parts of
northern Texas. An 80kt jet streak will translate northeastward with
the mid-level short wave trough from northern Chihuahua to west
central Oklahoma early this evening. Cirrus will mute somewhat deep
vertical mixing, Even so, wind gusts around 40 mph are still
likely. The Red Flag Warning remains unchanged.
With rapid boundary layer moisture advection ongoing over most of
southern and central Oklahoma, showers and a few thunderstorms are
expected early this evening over southwestern/south central Oklahoma
and adjacent parts of northern Texas. These will be in advance of an
approaching dry line and also in the right rear quadrant of the
aforementioned short wave trough. Additionally, later this evening
and into the early part of Tuesday, a second mid-level short wave
trough (over southern California late this morning) is expected to
move across the southern Texas panhandle around midnight. This wave
will give additional cooling/lift over the moist boundary layer and
in advance of a triple point in west central or southwestern
Oklahoma. That will be the intersection of the dry line with the cold
front that is expected to enter northwestern Oklahoma early this
evening and then contribute to the severe weather potential
overnight as the front accelerates southeast. Although temperatures
are expected to fall 15 to 20 degrees rather quickly behind the
front, temperatures are expected to rise again under mostly sunny
skies until the main part of the surface ridge moves toward Oklahoma
Tuesday night.
&&
.LONG TERM...
(Tuesday night through next Sunday)
Issued at 230 PM CST Mon Feb 21 2022
Cold air will continue to move into the region behind the cold front
Tuesday night. The cold air combined with breezy northerly winds
will lead to dangerous wind chills Tuesday night into Wednesday
morning. Below zero wind chills will be possible generally along and
NW of I-44 with -10 to -15 wind chills possible in NW OK. A wind
chill advisory will likely be needed.
The cold air moving into the region will then set the stage for
winter precipitation Wednesday into Thursday. Models show
essentially two rounds of the heavier winter precipitation will
occur. The first will begin Wednesday morning and continue
throughout the day as isentropic lift increases across the area. The
primary precipitation type is expected to be sleet and some freezing
rain, with light snow possible on the NW edge of the precipitation.
This round of precipitation will decrease/end by Wednesday evening,
although freezing drizzle could be possible in some locations before
the next round of precipitation moves in. The second round of winter
precipitation is expected to move in late Wednesday night/early
Thursday as the main upper trough gets closer to the region. This
round of precipitation is expected to move out of the area Thursday
afternoon/early evening although this will be dependent on how
quickly the dry slot moves into and across the area. The second
round is also primarily expected to be sleet and freezing rain in
the area of heaviest precipitation, although snow will also be
possible further NW/N. There continues to be some uncertainty on how
much sleet/freezing rain and where exactly the most impactful winter
precipitation will occur. Right now, it looks like ice accumulations
of 0.10" to 0.25" will be possible across the southeast quarter or
so of the fa, with some locations maybe receiving over 0.25" in far
SE parts of the fa. Sleet accumulations of 0.50"-0.75" will be
possible in some areas.
So overall, two rounds of heavier winter precipitation are expected
with maybe some freezing drizzle in between. Sleet and some freezing
rain will be the primary precipitation types with snow possible on
the periphery. Still some uncertainty with more finer details. Some
travel impacts could be possible in some areas.
Winter precipitation aside, cold conditions are expected across the
area with temperatures not climbing back above freezing, once they
go below freezing behind the front, until Friday for some areas.
There is some uncertainty with this late this week depending on the
impact of any winter precipitation left on the ground. Temperatures
are expected to gradually warm through next weekend but still remain
below average for this time of year.
&&
.AVIATION...
(00Z TAFS)
Issued at 524 PM CST Mon Feb 21 2022
We sped up the timing of frontal passage by about 3 to 4 hours
from previous forecast given observations of frontal movement and
latest high res model output. MVFR restrictions are expected
mainly across central and north central Oklahoma terminals with
high moisture availability and potential for restrictive TSRA this
evening into the overnight hours. Several hours of MVFR post
frontal cloud cover also possible from KPNC down through
KOKC/KOUN. Toward and after 15Z, forecast will be VFR
all terminals through end of forecast period. Northerly winds
will be moderate to strong, with most post frontal wind speeds
20KT to 30KT.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 33 37 15 23 / 50 0 0 50
Hobart OK 31 41 14 25 / 20 0 0 30
Wichita Falls TX 46 54 21 28 / 70 0 0 50
Gage OK 18 31 6 25 / 0 0 0 10
Ponca City OK 25 32 11 25 / 40 0 0 30
Durant OK 56 67 26 31 / 90 10 0 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 8 PM CST this evening for OKZ004-005-
009>011-014>016-021-022-033>037.
TX...Red Flag Warning until 8 PM CST this evening for TXZ083>085-087-
088.
&&
SHORT TERM...09
LONG TERM....25
AVIATION...11Hazardous weather outlook, Feb 21, 7:25 PM CST, 1 hour 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 725 PM CST Mon Feb 21 2022 OKZ004>048-050>052-TXZ083>090-221130- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 725 PM CST Mon Feb 21 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Thunderstorms will be possible this evening through early Tuesday morning across southern and central Oklahoma, and western north Texas. A few of the storms could be severe with damaging wind gusts and hail up to the size of half dollars across southern Oklahoma and portions of western north Texas. There is also a low risk of a brief tornado across southeast Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across southern and central Oklahoma, and western north Texas should be prepared for severe weather operations. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Winter Weather... A wintry mix of snow, sleet and freezing rain will be possible Wednesday and Thursday. The potential for impactful amounts will be primarily focused across the southeastern half of Oklahoma in the form of freezing rain and sleet. The first wave of wintry precipitation will commence Wednesday morning, mainly across southeast parts of Oklahoma. The second wave of wintry precipitation is expected on Thursday, with greater coverage across Oklahoma and western north Texas but lighter amounts. Impacts to travel is still a possibility, so stay up to date on the latest forecasts and road conditions. .Wind Chill... Dangerously low wind chill values between zero and 15 degrees below zero will be possible Wednesday morning across central, western, and northern Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Feb 21, 5:11 PM CST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Norman OK
511 PM CST Mon Feb 21 2022
OKZ033-034-036-TXZ083>085-087-088-220000-
Harmon OK-Greer OK-Jackson OK-Foard TX-Knox TX-Wilbarger TX-
Baylor TX-Hardeman TX-
511 PM CST Mon Feb 21 2022
...Strong thunderstorms will impact portions of Jackson, Harmon,
south central Greer, Foard, Knox, Wilbarger, Baylor and Hardeman
Counties through 600 PM CST...
At 509 PM CST, Doppler radar was tracking showers along a line
extending from 6 miles south of Kirkland to near O'brien. Movement
was northeast at 60 mph. Strong to possibly damaging wind gusts and
blowing dirt are possible as these showers move into southwest
Oklahoma and western north Texas.
HAZARD...Wind gusts to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Blowing dirt will reduce visibility for
motorists.
Locations impacted include...
Altus, Vernon, Mangum, Seymour, Quanah, Hollis, Munday, Knox City,
Crowell, Benjamin, Chillicothe, Olustee, Eldorado, Goree, Martha,
Gould, Elmer, Westover, Bomarton and Margaret.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3423 10005 3424 10001 3423 10000 3485 10000
3497 9945 3340 9895 3340 9999 3383 10000
3384 10005
TIME...MOT...LOC 2309Z 233DEG 54KT 3429 10007 3340 9986
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
11Special weather statement, Feb 21, 6:01 PM CST, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Norman OK
601 PM CST Mon Feb 21 2022
OKZ033>037-TXZ083>085-220030-
Harmon OK-Kiowa OK-Tillman OK-Greer OK-Jackson OK-Foard TX-
Wilbarger TX-Hardeman TX-
601 PM CST Mon Feb 21 2022
...Strong southwest winds will impact portions of Jackson, western
Kiowa, Tillman, Harmon, Greer, Foard, Wilbarger and Hardeman
Counties through 630 PM CST...
At 558 PM CST, Doppler radar was tracking showers near Olustee and
Vernon, with additional showers out toward Swearingen. Movement was
northeast at 50 to 55 mph.
HAZARD...Wind gusts of 45 to 55 mph.
SOURCE...Radar and automated observations.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Areas of blowing dirt will reduce
visibilities for motorists.
Locations impacted include...
Altus, Vernon, Frederick, Hobart, Mangum, Quanah, Hollis, Crowell,
Granite, Snyder, Tipton, Blair, Chillicothe, Olustee, Eldorado, Lone
Wolf, Mountain Park, Davidson, Roosevelt and Manitou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3423 10005 3424 10001 3423 10000 3475 10000
3506 9968 3512 9909 3439 9877 3384 9935
3387 10005
TIME...MOT...LOC 2358Z 244DEG 49KT 3455 9951 3397 9905
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
11Special weather statement, Feb 21, 7:57 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Norman OK
757 PM CST Mon Feb 21 2022
OKZ047-050>052-220230-
Love OK-Johnston OK-Marshall OK-Bryan OK-
757 PM CST Mon Feb 21 2022
...Strong thunderstorms will impact portions of southern Johnston,
western Bryan, eastern Love and Marshall Counties through 830 PM
CST...
At 757 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southwest of Lebanon to near
Thackerville to near Muenster. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Madill, Tishomingo, Marietta, Kingston, Mannsville, Ravia,
Thackerville, Milburn, Woodville, Fillmore, Lebanon, Russett, Willis,
Little City, northern Lake Texoma, Oakland and Mcbride.
This includes Interstate 35 between mile markers 0 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3372 9715 3374 9717 3380 9721 3387 9718
3435 9675 3431 9641 3390 9664 3391 9665
3383 9671 3383 9676 3387 9681 3385 9686
3395 9691 3395 9698 3385 9702 3385 9709
3382 9705 3380 9709 3373 9709
TIME...MOT...LOC 0157Z 222DEG 30KT 3395 9700 3383 9713 3367 9734
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
11Special weather statement, Feb 21, 8:18 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Norman OK
818 PM CST Mon Feb 21 2022
OKZ043-047-048-050>052-220245-
Love OK-Coal OK-Atoka OK-Johnston OK-Marshall OK-Bryan OK-
818 PM CST Mon Feb 21 2022
...Strong thunderstorms will impact portions of southeastern
Johnston, northwestern Bryan, southeastern Love, southeastern Coal,
Marshall and southern Atoka Counties through 845 PM CST...
At 818 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles north of Little City to near
Thackerville. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Durant, Madill, Atoka, Marietta, Kingston, Colbert, Caddo,
Thackerville, Wapanucka, Stringtown, Lehigh, Silo, Milburn, Tushka,
Caney, Kenefic, Mead, Armstrong, Cartwright and Fillmore.
This includes Interstate 35 between mile markers 0 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3431 9583 3381 9652 3384 9662 3389 9659
3392 9666 3383 9671 3387 9681 3385 9685
3396 9693 3395 9700 3387 9700 3385 9709
3382 9705 3380 9709 3373 9709 3372 9715
3376 9719 3389 9718 3456 9614
TIME...MOT...LOC 0218Z 226DEG 36KT 3414 9661 3379 9716
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
11Special weather statement, Feb 21, 9:17 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Norman OK
917 PM CST Mon Feb 21 2022
OKZ051-052-220345-
Marshall OK-Bryan OK-
917 PM CST Mon Feb 21 2022
...Strong thunderstorms will impact portions of western Bryan and
eastern Marshall Counties through 945 PM CST...
At 917 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Texoma to 3 miles north of Pottsboro.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Durant, Colbert, Achille, Silo, Kemp, Mead, Armstrong, Hendrix,
Cartwright, Woodville, Little City, eastern Lake Texoma, Calera and
Mcbride.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3372 9637 3378 9643 3377 9650 3382 9653
3382 9658 3385 9663 3388 9659 3390 9659
3390 9663 3392 9667 3384 9670 3382 9675
3410 9666 3411 9631 3369 9636
TIME...MOT...LOC 0317Z 243DEG 39KT 3403 9666 3381 9668
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:01 PM CST | Special Weather Statement | OUN | Greer, Harmon, Jackson, Tillman | 29 min |
| Feb 21, 7:57 PM CST | Special Weather Statement | OUN | Johnston, Marshall | 33 min |
| Feb 21, 8:18 PM CST | Special Weather Statement | OUN | Atoka, Marshall | 27 min |
| Feb 21, 8:38 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 67 min |
| Feb 21, 9:17 PM CST | Special Weather Statement | OUN | Bryan | 28 min |
| Feb 21, 9:30 PM CST | Special Weather Statement | OUN | Cleveland, Cotton, Grady, Jefferson, McClain, Oklahoma and 1 more | 30 min |
| Feb 21, 9:43 PM CST | Special Weather Statement | OUN | Atoka, Bryan | 32 min |
| Feb 21, 9:53 PM CST | Special Weather Statement | OUN | Cleveland, Garvin, Jefferson, Lincoln, McClain, Oklahoma and 1 more | 52 min |
| Feb 21, 10:10 PM CST | Special Weather Statement | OUN | Atoka | 35 min |
| Feb 21, 11:29 PM CST | Special Weather Statement | OUN | Marshall | 46 min |
| Feb 21, 11:34 PM CST | Special Weather Statement | OUN | Johnston | 41 min |
| Feb 22, 12:05 AM CST | Special Weather Statement | OUN | Atoka | 40 min |
| Feb 22, 12:13 AM CST | Special Weather Statement | OUN | Canadian, Oklahoma | 32 min |
| Feb 22, 12:14 AM CST | Special Weather Statement | OUN | Bryan | 46 min |
| Feb 22, 12:32 AM CST | Special Weather Statement | OUN | Atoka | 28 min |
| Feb 22, 12:33 AM CST | Special Weather Statement | OUN | Bryan | 42 min |
| Feb 22, 12:42 AM CST | Special Weather Statement | OUN | Lincoln, Oklahoma | 33 min |
| Feb 22, 2:39 AM CST | Wind Chill Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 20 more | 31 hr |
| Feb 22, 4:18 AM CST | Winter Storm Watch | OUN | Atoka, Bryan, Coal, Garvin, Hughes, Johnston and 5 more | 10 hr |
| Feb 22, 4:18 AM CST | Winter Weather Advisory | OUN | Beckham, Blaine, Caddo, Canadian, Carter, Cleveland and 20 more | 55 hr |
| Feb 22, 2:36 PM CST | Winter Storm Warning | OUN | Atoka, Bryan, Caddo, Canadian, Carter, Cleveland and 23 more | 48 hr |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.